Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS San Angelo, TX

April 18, 2015Coleman County, Concho County, McCulloch County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 18, 2015, 3:40 PM CDT for Coleman County, Concho County, McCulloch County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 3:40 PM CDT (20:40 UTC)
Expired
Apr 18, 2015, 4:30 PM CDT
In force
50 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Coleman County, TX, Concho County, TX, McCulloch County, TX

The radar

The San Angelo radar (KSJT), 92 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 3:52 PM CDTHAIL 2Salt Gap, TX
Apr 18, 4:33 PM CDTTSTM WND DMG2 S Lohn, TXPOWER POLE SNAPPED AT THE BASE ON COUNTY RD 304.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 8.7 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
668 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WUUS54 KSJT 182040
SVRSJT
TXC083-095-307-182130-
/O.NEW.KSJT.SV.W.0049.150418T2040Z-150418T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
340 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  EAST CENTRAL CONCHO COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 430 PM CDT

* AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALT GAP...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SALT GAP AROUND 345 PM CDT.
  DOOLE AROUND 355 PM CDT.
  PEAR VALLEY AROUND 405 PM CDT.
  LOHN AROUND 420 PM CDT.
  WALDRIP AROUND 425 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE FIFE AND US-283 NEAR THE
MCCULLOCH-COLEMAN COUNTY LINE.

LAT...LON 3160 9948 3132 9921 3117 9969 3134 9978
TIME...MOT...LOC 2040Z 245DEG 18KT 3129 9964

HAIL...1.25IN
WIND...60MPH

$$
2 follow-up statements
323 
WWUS54 KSJT 182055
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
355 PM CDT SAT APR 18 2015

TXC083-095-307-182130-
/O.CON.KSJT.SV.W.0049.000000T0000Z-150418T2130Z/
MCCULLOCH TX-COLEMAN TX-CONCHO TX-
355 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CONCHO...SOUTH CENTRAL COLEMAN AND NORTHERN MCCULLOCH COUNTIES UNTIL
430 PM CDT...

AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOOLE...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND PETS OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND DAMAGE
         TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOOLE AROUND 400 PM CDT.
  STACY AROUND 410 PM CDT.
  WALDRIP AROUND 420 PM CDT.
  GOULDBUSK AROUND 430 PM CDT.

LAT...LON 3160 9948 3132 9921 3117 9969 3134 9978
TIME...MOT...LOC 2055Z 224DEG 21KT 3138 9960

HAIL...2.00IN
WIND...60MPH

$$
528 
WWUS54 KSJT 182109
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
409 PM CDT SAT APR 18 2015

TXC083-095-307-182130-
/O.CON.KSJT.SV.W.0049.000000T0000Z-150418T2130Z/
MCCULLOCH TX-COLEMAN TX-CONCHO TX-
409 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CONCHO...SOUTH CENTRAL COLEMAN AND NORTHERN MCCULLOCH COUNTIES UNTIL
430 PM CDT...

AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALT GAP...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND PETS OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SALT GAP AROUND 415 PM CDT.
  PEAR VALLEY AND LOHN AROUND 430 PM CDT.

LAT...LON 3160 9948 3132 9921 3117 9969 3134 9978
TIME...MOT...LOC 2110Z 245DEG 23KT 3126 9962

HAIL...1.75IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 2:27 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 18, 2:27 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
227 PM CDT Sat Apr 18 2015

.UPDATE...

The Storm Prediction Center has just issued Severe Thunderstorm
Watch number 72, and it covers all of West Central Texas. So, we
just sent an update to our Zone forecast to include a watch
headline for all of our counties.

&&

.PREV DISCUSSION... /ISSUED 1249 PM CDT Sat Apr 18 2015/

AVIATION...
/18Z TAFS/

Expect VFR conditions to dominate for the next 24 hours and
thunderstorms this afternoon and evening. Thunderstorms will
likely impact Sonora, Brady, and Junction this afternoon and
evening.

PREV DISCUSSION... /ISSUED 631 AM CDT Sat Apr 18 2015/

AVIATION...
/12Z TAFS/
Two upper level disturbance will bring a round of storms to most
TAF sites this morning and again this afternoon. Latest radar data
is showing an area of storms moving east and northeast towards
KSOA and KJCT and could reach those sites between 12Z and 15Z.
Main impacts will be gusty winds, brief heavy rain, lightning and
low visibilities. The IFR Cigs should gradually improve to VFR shortly
after 15Z. The next round of storms may form along the dryline
after 18Z at KSOA, KBBD and KJCT. A few of these may become severe
and produce large hail, damaging winds and very heavy rainfall.

PREV DISCUSSION... /ISSUED 420 AM CDT Sat Apr 18 2015/

SHORT TERM...
(Today and Tonight)

There is a threat for severe thunderstorms across the eastern half
of West Central Texas today as an upper level trough associated with
the upper low near the Four Corners moves across the region.  The
main threats will be large hail and damaging winds.  SPC has placed
much of the area east of the dryline in a slight risk for severe
thunderstorms today.

Latest radar is showing showers developing across the mountains in
northern Mexico, south of Sanderson, in association with the next
approaching shortwave as can be seen on water vapor satellite
imagery.  This could bring a round of showers and thunderstorms to
West Central Texas this morning before the main upper trough moves
across later this afternoon.

The dryline is forecast to move east today as the RUC model progs
this front from Haskell to just east of San Angelo to Sonora by
early evening.  This dryline should trigger scattered thunderstorms
this afternoon as the following ingredients come together: dewpoints
ranging from the upper 50s to the lower 60s, moderate 0-6km shear,
MU CAPE Values 1500-2000 J/KG, a weak capping inversion, approaching
upper trough and a right rear entrance region of the southern stream
upper level jet flowing across the area.  These parameters should
set the stage for the development of a few supercells today,
resulting in large hail and damaging winds.  These storms may
continue into the early evening hours before dissipating.

Highest Pops were placed across the Northwest Hill Country extending
north to Brownwood. Went closer to the warmer MAV MOS for
temps as the dry warm air invades the western part of the region
today.

26

LONG TERM...
(Sunday through Friday)

Cold front will move through Sunday. Dry southwest to west winds
ahead of the front will not only preclude rain chances, but also
give a boost to temperatures, being downslope compression. Still,
cold advection will bring cooler temperatures Sunday, with highs
in the 70s.

Isolated dryline thunderstorms possible mid and late week. West
Central Texas will be under a broad upper ridge, so widespread
showers or thunderstorms not expected. Could see a few highs
approach 90s, especially Wednesday and Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 54  77  46  72  51 /  20   5   5   5   5
San Angelo 	 54  82  48  74  53 /  10   5   5   5  10
Junction 	 55  85  50  74  54 /  30   5   5   5  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 18, 12:28 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
1228 PM CDT SAT APR 18 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-191730-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
1228 PM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG AND EAST
OF A LINE FROM HASKELL...TO SAN ANGELO...TO OZONA...THROUGH THIS
EVENING. THE PRIMARY HAZARDS ARE LARGE HAIL...DAMAGING WINDS...AND
DEADLY LIGHTNING. ALTHOUGH THE THREAT IS LOWER...A TORNADO IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WE DO NOT EXPECT WIDESPREAD HAZARDOUS WEATHER AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE MAY NEED TO ACTIVATE SPOTTERS THIS AFTERNOON AND EVENING.

HUBER

In the hours before

Special weather statement, Apr 18, 2:37 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
237 PM CDT SAT APR 18 2015

TXZ066-072-073-182000-
RUNNELS TX-TOM GREEN TX-CONCHO TX-
237 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR
RUNNELS...TOM GREEN AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 234 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF GOODFELLOW AIR FORCE BASE...OR ABOUT 5 MILES SOUTHEAST OF SAN
ANGELO...MOVING EAST AT 55 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  LIGHT LOOSE OBJECTS TOPPLED...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  VERIBEST AND VANCOURT BY 245 PM CDT
  MERETA...EOLA AND MILES BY 250 PM CDT
  THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381 AND LOWAKE BY
  255 PM CDT
  ROWENA BY 300 PM CDT

LAT...LON 3173 10006 3138 9988 3128 10045 3147 10047
TIME...MOT...LOC 1937Z 248DEG 46KT 3142 10033
Special weather statement, Apr 18, 2:48 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
248 PM CDT SAT APR 18 2015

TXZ168>170-182015-
KIMBLE TX-MASON TX-MENARD TX-
248 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT FOR
KIMBLE...MASON AND MENARD COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 247 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER US-83 NEAR THE
KIMBLE-MENARD COUNTY LINE...OR ABOUT 15 MILES NORTH OF JUNCTION...
MOVING EAST AT 20 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  SALINE...LONDON...US-377 NEAR THE KIMBLE-MENARD COUNTY LINE AND
  ERNA BY 315 PM CDT

LAT...LON 3077 9990 3095 9960 3094 9953 3069 9940
      3059 9985
TIME...MOT...LOC 1949Z 256DEG 15KT 3070 9977
Local storm report, Apr 18, 3:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
307 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             N WALL                  31.37N 100.31W
04/18/2015  E1.00 INCH       TOM GREEN          TX   PUBLIC

&&

EVENT NUMBER SJT1500135

JW
Local storm report, Apr 18, 3:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
311 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             N ELDORADO              30.86N 100.60W
04/18/2015  E1.00 INCH       SCHLEICHER         TX   PUBLIC

&&

EVENT NUMBER SJT1500136

JW
Local storm report, Apr 18, 3:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
313 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             2 S WOODSON             32.99N  99.05W
04/18/2015  E0.88 INCH       THROCKMORTON       TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1500137

JW
Local storm report, Apr 18, 3:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
332 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             6 WNW ELBERT            33.29N  99.10W
04/18/2015  E0.88 INCH       THROCKMORTON       TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1500138

JW

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:00 PM CDTSpecial Weather StatementSJTTom Green30 min
Apr 18, 2:06 PM CDTSpecial Weather StatementSJTSchleicher24 min
Apr 18, 2:20 PM CDTSpecial Weather StatementSJTShackelford25 min
Apr 18, 2:24 PM CDTSpecial Weather StatementSJTRunnels36 min
Apr 18, 2:28 PM CDTSpecial Weather StatementSJTSchleicher32 min
Apr 18, 2:32 PM CDTSpecial Weather StatementSJTMcCulloch28 min
Apr 18, 2:37 PM CDTSpecial Weather StatementSJTTom Green23 min
Apr 18, 2:40 PM CDTSevere Thunderstorm WarningSJTSchleicher50 min
Apr 18, 2:46 PM CDTSevere Thunderstorm WarningSJTThrockmorton44 min
Apr 18, 2:48 PM CDTSpecial Weather StatementSJTMenard27 min
Apr 18, 2:56 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green49 min
Apr 18, 2:57 PM CDTSevere Thunderstorm WarningSJTKimble, McCulloch, Mason, Menard48 min
Apr 18, 2:58 PM CDTSevere Thunderstorm WarningSJTShackelford20 min
Apr 18, 3:08 PM CDTSevere Thunderstorm WarningSJTConcho, Menard, Schleicher, Tom Green52 min
Apr 18, 3:12 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard48 min
Apr 18, 3:23 PM CDTSevere Thunderstorm WarningSJTThrockmorton28 min
Apr 18, 3:38 PM CDTTornado WarningSJTKimble, Mason, Menard27 min
Apr 18, 3:54 PM CDTSpecial Weather StatementSJTJones36 min
Apr 18, 3:59 PM CDTAreal Flood AdvisorySJTConcho, McCulloch, Menard91 min
Apr 18, 4:02 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard28 min
Apr 18, 4:15 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, McCulloch45 min
Apr 18, 4:27 PM CDTSpecial Weather StatementSJTJones33 min
Apr 18, 4:30 PM CDTAreal Flood AdvisorySJTColeman, Concho, McCulloch90 min
Apr 18, 4:31 PM CDTSevere Thunderstorm WarningSJTConcho, Kimble, McCulloch, Mason, Menard, San Saba44 min
Apr 18, 4:37 PM CDTSpecial Weather StatementSJTSutton38 min
Apr 18, 4:42 PM CDTSpecial Weather StatementSJTShackelford33 min
Apr 18, 4:52 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford38 min
Apr 18, 4:56 PM CDTAreal Flood AdvisorySJTBrown, Coleman, McCulloch, San Saba94 min
Apr 18, 4:58 PM CDTSpecial Weather StatementSJTTaylor32 min
Apr 18, 5:04 PM CDTSpecial Weather StatementSJTBrown26 min
Apr 18, 5:13 PM CDTSevere Thunderstorm WarningSJTSan Saba47 min
Apr 18, 5:32 PM CDTSpecial Weather StatementSJTShackelford28 min
Apr 18, 5:34 PM CDTSpecial Weather StatementSJTMenard26 min
Apr 18, 5:45 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Sutton45 min
Apr 18, 6:13 PM CDTSevere Thunderstorm WarningSJTMason, Menard47 min
Apr 18, 6:29 PM CDTSevere Thunderstorm WarningSJTKimble, McCulloch, Mason, Menard46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.